I. Krasikov

Articles in Scholarly Journals [Incomplete List]

  1. Zero-sum partition theorems for graphs
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 697–702, 1994
  2. How many numbers satisfy the 3x+1 conjecture?
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 791–796, 1989
  3. A note on the vertex-switching reconstruction
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 825–827, 1988